# SDR 96ZZZX3594

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 900H3821501103
- Condition: Leaking
- Location: Hyd Dual Sys
- Part time: 65 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PUMP LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH USED UNIT, CORRECTED PROBLEM.
